Dynamic output feedback H infinity control problem for linear neutral systems


Baser U. , KIZILSAC B.

IEEE TRANSACTIONS ON AUTOMATIC CONTROL, vol.52, no.6, pp.1113-1118, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 52 Issue: 6
  • Publication Date: 2007
  • Doi Number: 10.1109/tac.2007.899049
  • Title of Journal : IEEE TRANSACTIONS ON AUTOMATIC CONTROL
  • Page Numbers: pp.1113-1118

Abstract

This note presents the solvability conditions of the dynamic output feedback H-infinity control problem for linear neutral systems with timevarying state delays in the delay-dependent case, where the delay is assumed to be time-varying continuous or differentiable uniformly bounded function, but no restriction on the derivative of the delay is needed, which means that the delay may be the fast time-varying function. An improved delay-dependent bounded real lemma (BRL) for a closed-loop system is established. Based on the obtained BRL, the dynamic output feedback H-infinity controller is designed in terms of the linear matrix inequalities with inverse constraints. An iterative algorithm involving convex optimization methods is used to satisfy these constraints. The proposed results are illustrated in the examples.